# SDR PNSA001205

- Difficulty date: December 17, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 21,050 hours, 17,344 cycles
- Engine: Ge CT79B
- Engine time: 20,045 hours, 17,344 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34419
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE WOULD NOT START.  REPLACED IGNITER.  OPS CHECK OK.
